# SDR AALA201511209009

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 23,511 hours, 8,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC LENS LIGHT COVER ON CEILING 2L EXIT IS INOPERATIVE.  PART IN FLIGHT DECK ON PEDESTAL.  SECURED LOOSE LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
